Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Veins on the top of hand bulge on having arms by the side, disappear on raising the arm above head. Cause?

Hi! I just noticed that suddenly when I have my right arm by my side, the veins on the top of my hand become very prominent and bulge slightly. There is a slight stinging sensation on the top of my hand when this was happening. When I raise my arm up above my head, or raise my hand into an upright position, the veins return to normal and disappear, until I put my arm back down again. This is not happening on the left arm or hand, just the right. What could cause this?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to Healthcare magic. Thank you for your query.
It sound slike varicose vein which is filled hen your hands are raised. This is commoly seen and there is no some problem with it except cosmetic. It can be managed surgically or by lasers if you want but there is no some serious consequnces that can happen
Wish you good health. If you have any question I ll be glad to help.
Answered: Fri, 5 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor